On reachable sets for linear systems with delay and bounded peak inputs

E. Fridman*, U. Shaked

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Linear systems with constant coefficients and time-varying delays are considered. We address the problem of finding an ellipsoid that bounds the set of the states in the Euclidean space that are reachable from the origin, in finite time, by inputs with peak value that is bounded by a prechosen positive scalar. The system may encounter uncertainties in the matrices of its state space model and in the delay length. The Lyapunov-Razumikhin approach is applied and a bounding ellipsoid is obtained by solving a set of linear matrix inequalities that depend on the upper-bound of the delay length.

Original languageEnglish
Pages (from-to)2005-2010
Number of pages6
JournalAutomatica
Volume39
Issue number11
DOIs
StatePublished - Nov 2003

Funding

FundersFunder number
Ministry of Absorption of Israel
Tel Aviv University

    Keywords

    • Delay-dependent conditions
    • Ellipsoidal state bounding
    • LMI
    • Lyapunov-Razumikhin function
    • Time delays

    Fingerprint

    Dive into the research topics of 'On reachable sets for linear systems with delay and bounded peak inputs'. Together they form a unique fingerprint.

    Cite this